MAUDE Adverse Event Report: IMPLANTECH ASSOCIATES, INC. CONFORM MANDIBULAR ANGLE (TM); MANDIBULAR IMPLANT

IMPLANTECH ASSOCIATES, INC. CONFORM MANDIBULAR ANGLE (TM); MANDIBULAR IMPLANT
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Method: actual device was not returned, so implantech reviewed production records, as well as performing trend analysis.(there have been no other reports associated with this lot , or on the cma-14l catalog number.Review found event(s) are not occurring more frequently or severely than anticipated.) results: no device problem was found.Conclusion: both displacement and poor wound healing are know, inherent risks with facial implant surgery, and are addressed in the labeling for the product.
 
Event or Problem Description
Complainant reported that patient who had mandibular angle implants placed, subsequently had implants explanted bilaterally approximately 10 weeks post-operatively.This report is regarding the left side implant.(see mdr # 2028924-2021-00007 for report on the rights side implant.).

Brand Name
CONFORM MANDIBULAR ANGLE (TM)
Common Device Name
MANDIBULAR IMPLANT
Manufacturer (Section D)
IMPLANTECH ASSOCIATES, INC.
6025 nicolle street, suite b
ventura CA 93003
MDR Report Key12661069
Report Number2028924-2021-00006
Device Sequence Number11815071
Product Code FWP
UDI-Device IdentifierM724CMA14L1
UDI-PublicM724CMA14L1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K905268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberN/A
Device Catalogue NumberCMA-14L
Device Lot Number888511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2021
Initial Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR